Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS Green Bay, WI

July 18, 20158 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2015, 4:15 AM CDT for 8 counties in Wisconsin. It was in force for 60 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 4:15 AM CDT (09:15 UTC)
Expired
Jul 18, 2015, 5:15 AM CDT
In force
60 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Langlade County, WI, Marathon County, WI, Menominee County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 94 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 4:16 AM CDTTSTM WND GST 40Wisconsin Rapids, WI
Jul 18, 4:23 AM CDTTSTM WND GST 40Wisconsin Rapids, WI
Jul 18, 4:26 AM CDTTSTM WND DMGStevens Point, WITREES AND POWERLINES DOWN IN CITY.
Jul 18, 4:35 AM CDTTSTM WND GST 40Stevens Point, WI
Jul 18, 4:35 AM CDTTSTM WND GST 46Plover, WI
Jul 18, 4:51 AM CDTTSTM WND DMGRosholt, WIPOWER OUT IN CITY.
Jul 18, 4:53 AM CDTTSTM WND GST 49Wautoma, WI
Jul 18, 4:59 AM CDTTSTM WND GST 49Wild Rose, WI
Jul 18, 5:04 AM CDTTSTM WND DMGWaupaca, WICOUPLE TREES DOWN IN WAUPACA. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 12:41 AM CDTSevere Thunderstorm WatchSPC5 hr
Jul 18, 3:56 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
752 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1510 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WUUS53 KGRB 180915
SVRGRB
WIC067-073-078-097-115-135-137-141-181015-
/O.NEW.KGRB.SV.W.0026.150718T0915Z-150718T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
415 AM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
  SOUTHEASTERN WOOD COUNTY IN CENTRAL WISCONSIN...
  WESTERN MENOMINEE COUNTY IN NORTHEASTERN WISCONSIN...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  WESTERN SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...
  EASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  SOUTH CENTRAL LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 515 AM CDT

* AT 414 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHEAST OF MERRILL TO 8 MILES WEST OF
  WHITING TO NEAR ADAMS...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STEVENS POINT AND WHITING AROUND 430 AM CDT.
  AMHERST AROUND 445 AM CDT.
  ANTIGO AROUND 450 AM CDT.
  HARTMAN CREEK STATE PARK AROUND 455 AM CDT.
  CHAIN O' LAKES-KING AROUND 500 AM CDT.
  WAUPACA AND NEOPIT AROUND 510 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ELDERON...CUSTER...MARION...MEEHAN...RUDOLPH...HATLEY...ELMHURST...
LYNDHURST...SYMCO AND PHLOX.

PEOPLE CAMPING FOR THE WISCONSIN AQUASKIER TOURNAMENT SHOULD SEEK 
SAFE SHELTER IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8960 4424 8960 4425 8987 4510 8973
      4511 8869 4424 8887 4424 8889 4417 8889
      4398 8892
TIME...MOT...LOC 0914Z 280DEG 34KT 4508 8961 4451 8973 4394 8977 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MG
4 follow-up statements
767 
WWUS53 KGRB 180933
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
433 AM CDT SAT JUL 18 2015

WIC067-073-078-097-115-135-137-141-181015-
/O.CON.KGRB.SV.W.0026.000000T0000Z-150718T1015Z/
WAUPACA WI-WOOD WI-MENOMINEE WI-WAUSHARA WI-SHAWANO WI-PORTAGE WI-
MARATHON WI-LANGLADE WI-
433 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WAUPACA...SOUTHEASTERN WOOD...WESTERN MENOMINEE...WAUSHARA...
WESTERN SHAWANO...PORTAGE...EASTERN MARATHON AND SOUTH CENTRAL
LANGLADE COUNTIES...

AT 432 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF ANTIGO TO NEAR RANDOLPH TO NEAR
HARTMAN CREEK STATE PARK TO NEAR WAUTOMA...MOVING EAST AROUND 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...ANTIGO...WAUPACA...
WAUTOMA...WESTON...RIB MOUNTAIN...BERLIN...MOSINEE...REDGRANITE...
RANDOLPH...WHITING...BEVENT...WITTENBERG...AMHERST...PLAINFIELD...
FREMONT...HARTMAN CREEK STATE PARK AND NEOPIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8960 4424 8960 4425 8987 4510 8973
      4511 8869 4424 8887 4424 8889 4417 8889
      4398 8892
TIME...MOT...LOC 0932Z 272DEG 32KT 4503 8905 4457 8923 4430 8931 4411
8927

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MG
175 
WWUS53 KGRB 180940
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
440 AM CDT SAT JUL 18 2015

WIC067-073-078-097-115-135-137-141-181015-
/O.CON.KGRB.SV.W.0026.000000T0000Z-150718T1015Z/
WAUPACA WI-WOOD WI-MENOMINEE WI-WAUSHARA WI-SHAWANO WI-PORTAGE WI-
MARATHON WI-LANGLADE WI-
440 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WAUPACA...SOUTHEASTERN WOOD...WESTERN MENOMINEE...WAUSHARA...
WESTERN SHAWANO...PORTAGE...EASTERN MARATHON AND SOUTH CENTRAL
LANGLADE COUNTIES...

AT 440 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF NEOPIT TO 8 MILES SOUTHEAST OF
RANDOLPH TO NEAR HARTMAN CREEK STATE PARK TO NEAR WAUTOMA...MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...ANTIGO...WAUPACA...
WAUTOMA...WESTON...RIB MOUNTAIN...BERLIN...MOSINEE...REDGRANITE...
RANDOLPH...WHITING...BEVENT...WITTENBERG...AMHERST...PLAINFIELD...
FREMONT...HARTMAN CREEK STATE PARK AND NEOPIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4398 8960 4424 8960 4425 8987 4510 8973
      4511 8869 4424 8887 4424 8889 4417 8889
      4398 8892
TIME...MOT...LOC 0940Z 280DEG 34KT 4502 8898 4456 8916 4429 8924 4410
8920

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MG
404 
WWUS53 KGRB 180945
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 AM CDT SAT JUL 18 2015

WIC141-180954-
/O.CAN.KGRB.SV.W.0026.000000T0000Z-150718T1015Z/
WOOD WI-
445 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4398 8960 4424 8960 4438 8965 4510 8940
      4511 8869 4424 8887 4424 8889 4417 8889
      4398 8892
TIME...MOT...LOC 0944Z 303DEG 40KT 4499 8914 4453 8932 4426 8939 4407
8935

$$

WIC067-073-078-097-115-135-137-181015-
/O.CON.KGRB.SV.W.0026.000000T0000Z-150718T1015Z/
WAUPACA WI-MENOMINEE WI-WAUSHARA WI-SHAWANO WI-PORTAGE WI-
MARATHON WI-LANGLADE WI-
445 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WAUPACA...WESTERN MENOMINEE...WAUSHARA...WESTERN SHAWANO...
PORTAGE...EASTERN MARATHON AND SOUTH CENTRAL LANGLADE COUNTIES...

AT 444 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF ANTIGO TO NEAR AMHERST TO NEAR
PLAINFIELD TO NEAR WAUTOMA...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STEVENS POINT...ANTIGO...WAUPACA...WAUTOMA...BERLIN...REDGRANITE...
RANDOLPH...WHITING...BEVENT...WITTENBERG...AMHERST...PLAINFIELD...
FREMONT...HARTMAN CREEK STATE PARK...NEOPIT...CHAIN O' LAKES-KING...
PLOVER...STOCKTON...SILVER LAKE AND WEYAUWEGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4398 8960 4424 8960 4438 8965 4510 8940
      4511 8869 4424 8887 4424 8889 4417 8889
      4398 8892
TIME...MOT...LOC 0944Z 303DEG 40KT 4499 8914 4453 8932 4426 8939 4407
8935

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MG
031 
WWUS53 KGRB 181001
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 AM CDT SAT JUL 18 2015

WIC067-073-181011-
/O.CAN.KGRB.SV.W.0026.000000T0000Z-150718T1015Z/
MARATHON WI-LANGLADE WI-
501 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARATHON AND SOUTH
CENTRAL LANGLADE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4398 8960 4481 8917 4503 8902 4503 8898
      4509 8898 4511 8869 4424 8887 4424 8889
      4398 8892
TIME...MOT...LOC 1001Z 280DEG 34KT 4497 8895 4451 8913 4424 8920 4405
8916

$$

WIC078-097-115-135-137-181015-
/O.CON.KGRB.SV.W.0026.000000T0000Z-150718T1015Z/
WAUPACA WI-MENOMINEE WI-WAUSHARA WI-SHAWANO WI-PORTAGE WI-
501 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR WAUPACA...WESTERN MENOMINEE...WAUSHARA...WESTERN SHAWANO AND
EASTERN PORTAGE COUNTIES...

AT 501 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF NEOPIT TO 8 MILES NORTHEAST OF AMHERST
TO 6 MILES SOUTH OF HARTMAN CREEK STATE PARK TO NEAR REDGRANITE...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAUPACA...WAUTOMA...BERLIN...REDGRANITE...WITTENBERG...AMHERST...
FREMONT...HARTMAN CREEK STATE PARK...NEOPIT...CHAIN O' LAKES-KING...
SILVER LAKE...WEYAUWEGA...PINE RIVER...ROYALTON...MANAWA...IOLA...
MARION...DAKOTA...MOUNT MORRIS AND SAXEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4398 8960 4481 8917 4503 8902 4503 8898
      4509 8898 4511 8869 4424 8887 4424 8889
      4398 8892
TIME...MOT...LOC 1001Z 280DEG 34KT 4497 8895 4451 8913 4424 8920 4405
8916

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:36 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 18, 2:36 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
236 AM CDT SAT JUL 18 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 236 AM CDT SAT JUL 18 2015

FOCUS WILL BE ON SVR TSTMS POTENTIAL EARLY THIS MORNING...AND
AGAIN DURING THE AFTERNOON AND EVENING.

BOW ECHO MOVG THROUGH WEST CENTRAL WI IS EXPECTED TO REACH
MARATHON AND WOOD COUNTIES SHORTLY AFTER 08Z...AND SHOULD
CONTINUE TO SHIFT EAST (PER CURRENT MOVMT AND CORFIDI VECTORS)
INTO PARTS OF NE/EC WI BY DAYBREAK. INSTABILITY IS NOT AS STRONG
FARTHER EAST...BUT THE APPROACH OF A H8 WARM FRONT AND ASSOC
ELEVATED INSTABILITY MAY SUPPORT A MARGINAL SVR THREAT SOUTH OF
A LINE FROM RRL-MNM THROUGH 12Z. WILL SEE IF MCS MAINTAINS ITS
INTENSITY OVER THE NEXT HOUR OR SO...AND SEE IF A SVR TSTM WATCH
WILL BE NEEDED FARTHER EAST THAN THE CURRENT ONE OVER
MARATHON/WOOD/PORTAGE.

MCS SHOULD CLEAR THE AREA EARLY ENOUGH IN THE DAY TO ALLOW
STRONG INSTABILITY TO DEVELOP IN ADVANCE OF A COLD FRONT THIS
AFTERNOON AND EARLY EVENING. DAYTIME HEATING COMBINED WITH DEW
POINTS IN THE UPPER 60S AND LOWER 70S WILL BOOST HEAT INDICIES TO
AROUND 100 IN WAUSHARA COUNTY...WITH 90S ELSEWHERE IN C/NE/EC WI.
WILL CONTINUE THE HEAT ADVISORY FOR WAUSHARA COUNTY. ANOTHER
ROUND OF STRONG TO SEVERE TSTMS IS ANTICIPATED...PROBABLY SHIFTING
THROUGH THE CWA FROM WEST TO EAST DURING THE 21Z-03Z TIME FRAME.
WILL HAVE LIKELY POPS OVER THE CWA DURING THIS TIME FRAME. TSTMS
SHOULD END OVERNIGHT AS THE COLD FRONT SHIFTS EAST.

PARTLY CLOUDY AND LESS HUMID CONDITIONS ARE ANTICIPATED ON SUNDAY
AS A WEAK RIDGE OF HIGH PRESSURE ARRIVES.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 236 AM CDT SAT JUL 18 2015

GENERALLY LOW AMPLITUDE UPPER LEVEL FLOW IS EXPECTED DURING THIS
PART OF THE FORECAST...MAKING PRECIPITATION FORECASTING THE MAIN
CHALLENGE. DIFFERENCES AMONG THE MEDIUM RANGE MODELS LED TO A
BLEND THAT YIELDS MAINLY SLIGHT CHANCE POPS SCATTERED THROUGHOUT
THE LONG TERM. WEDNESDAY NIGHT THROUGH THURSDAY SEEMS TO BE THE
EXCEPTION...WITH MOST OF THE MODELS INDICATING MEASURABLE RAINFALL
WITH THE APPROACH OF A SURFACE FRONT AND AN UPPER LEVEL SHORT
WAVE.

TEMPERATURES SHOULD BE CLOSE TO NORMAL THROUGHOUT THE UPCOMING
WORK WEEK.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 958 PM CDT FRI JUL 17 2015

VFR CONDITIONS FOR THE REGION EARLY THIS EVENING AS WEAK HI PRES
MOVES OVER THE STATE. PATCHY FOG WITH MVFR VSBY POSSIBLE IN HUMID
AIRMASS MID-EVENING BUT BIGGER CONCERN IS LOWER CIGS AND VSBYS
ASSOCIATED WITH SHOWERS/STORMS THAT COULD MOVE INTO CENTRAL WISC
BY 09Z OR 10Z. COMPLEX OF SHOWERS/STORMS CURRENTLY OVER W MINN
MOVING E...THEN ESE AS THEY MOVE ACROSS WISC.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
WIZ045.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......MG
AVIATION.......JKL
Hazardous weather outlook, Jul 18, 2:59 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
259 AM CDT SAT JUL 18 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
259 AM CDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF THUNDERSTORMS MAY PRODUCE SPOTTY WIND DAMAGE AND BRIEF
TORRENTIAL RAINFALL SOUTH OF A LINE FROM MERRILL TO MARINETTE
EARLY IN THE MORNING. THESE STORMS SHOULD SHIFT EAST EARLY ENOUGH
TO ALLOW STRONG HEATING TO OCCUR DURING THE DAY. THE RESULTING
STRONG INSTABILITY SHOULD ALLOW SEVERE THUNDERSTORMS TO REDEVELOP
AHEAD OF A COLD FRONT DURING THE LATE AFTERNOON AND EARLY EVENING.
DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL WILL BE
THE PRIMARY THREATS WITH THESE STORMS.

VERY WARM AND HUMID CONDITIONS ARE ALSO EXPECTED THIS AFTERNOON...
WITH HEAT INDEX VALUES RISING WELL INTO THE 90S IN CENTRAL...FAR
NORTHEAST AND EAST CENTRAL WISCONSIN. HEAT INDICES MAY REACH 100
IN WAUSHARA COUNTY...WHERE A HEAT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY...AND AGAIN
WEDNESDAY NIGHT INTO THURSDAY...BUT IT IS TOO EARLY TO DETERMINE
IF THEY MIGHT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.

LMZ521-522-541>543-190800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
259 AM CDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE MARINE FOG IS POSSIBLE ON LAKE MICHIGAN AS A VERY
HUMID AIR RESIDES OVER THE REGION.

STRONG THUNDERSTORMS WITH GUSTY WINDS AND BRIEF HEAVY RAINFALL
WILL AFFECT THE REGION EARLY THIS MORNING. ADDITIONAL STRONG
OR SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON
AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PATCHY DENSE MARINE FOG MAY LINGER INTO SUNDAY...ESPECIALLY ON
LAKE MICHIGAN.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY...AND AGAIN ON THURSDAY...
BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE.

KIECKBUSCH/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 3:11 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon, Portage, Wood64 min
Jul 18, 5:14 AM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Waupaca, Waushara, Winnebago46 min
Jul 18, 5:47 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 1 more58 min
Jul 18, 6:07 AM CDTSpecial Marine WarningGRB83 min
Jul 18, 6:34 AM CDTSpecial Weather StatementGRBMarinette86 min
Jul 18, 6:53 AM CDTSpecial Marine WarningGRB22 min
Jul 18, 7:12 AM CDTSpecial Marine WarningGRB63 min
Jul 18, 10:01 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc10 hr
Jul 18, 10:56 AM CDTSmall Craft AdvisoryGRB10 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.